# SDR SWIA2025082500428

- Difficulty date: April 28, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMER. EXIT DOOR HAS SPOTS OF CORROSION AROUND SCREW HOLE AT LOWER AFT END (MARKED).     (C-CHECK RO 8/21/2025)    COMPLIED WITH REPAIR TO LH FWD EMMER EXIT DOOR CORROSION AROUND SCREW HOLE AT LOWER AFT END REF REO 690-52-21-197 REV -A DATED 2025-06-10 COMPLIED WITH SKYWEST TASK CARD 51-900-102-SKY OPS CHECK GOOD
